# SDR AU010069

- Difficulty date: January 28, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) NOSE WHEEL STEERING RELAY BOX CONNECTOR PIN LOOSE.
